標題: 1-rotationally resolvable 4-cycle systems of 2K(v)
作者: Fu, HL
Mishima, M
應用數學系
Department of Applied Mathematics
關鍵字: 4-cycle system;extended Skolem sequence;1-rotationally resolvable
公開日期: 2002
摘要: In this article, it is shown that there exists a 1-rotationally resolvable 4-cycle system of 2K(v). if and only if v = 0 (mod 4). To prove that, some special sequences of integers are utilized. (C) 2002 Wiley Periodicals, Inc.
URI: http://hdl.handle.net/11536/29146
http://dx.doi.org/10.1002/jcd.10006
ISSN: 1063-8539
DOI: 10.1002/jcd.10006
期刊: JOURNAL OF COMBINATORIAL DESIGNS
Volume: 10
Issue: 2
起始頁: 116
結束頁: 125
Appears in Collections:Articles


Files in This Item:

  1. 000174102300004.pdf